JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE HOMOLOGY OF SCHUR COMPLEXES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE HOMOLOGY OF SCHUR COMPLEXES
Choi, Eun-J.; Kim, Young-H.; Kyoung, Il-H.; Won, Seung-J.;
  PDF(new window)
 Abstract
We give an upper bound for the degrees of the nonvanishing homology modules of the Schur complex Lλ//ø in terms of the depths of the determinantal ideals of ø). Using this fact, we obtain the acyclic theorem for Lλ/ø and the information concerning the support of the homology modules of Lλ//ø.
 Keywords
determinantal ideal;minimal free resolution;schur complex;
 Language
English
 Cited by
 References
1.
Adv. in Math., vol.39. pp.1-30 crossref(new window)

2.
Adv. in Math., vol.44. pp.207-278 crossref(new window)

3.
Adv. in math., vol.34. pp.58-76 crossref(new window)

4.
Brandeis Lecture Notes,

5.
Adv. in math., vol.21. pp.330-354 crossref(new window)

6.
Amer. J. Math., pp.93

7.
Proc. Roy. Soc. Ser. A., vol.269. pp.188-204 crossref(new window)

8.
Nagoya Math. J., vol.118. pp.203-216

9.
J. Algebra, vol.142. pp.456-491 crossref(new window)

10.
Adv. in math., vol.94. pp.1-66 crossref(new window)

11.
Paris Ⅶ,

12.
J. Algebra, vol.211. pp.514-523 crossref(new window)

13.
Adv. in Math., vol.57. pp.163-207 crossref(new window)

14.
Presses univ. Montreal,

15.
Brandeis University,